EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0225 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377)
| Date of Event |
10/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-00996 multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00996.D10: concomitants: (b)(6) 02-010-01-0225 - logic femoral ps cem left sz 2.5.(b)(6) 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6) 200-02-29 - three peg patella 29mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 83 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, osteolysis, synovitis, and failure of implant.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.